On Air

Non-Stop HitMix with Ticket To The Moon by Electric Light Orchestra

Home

Schedule

Choose a day

Monday

  • Monday

    The Music Jam

    12:00 am 6:00 am
    The best music through the night!
    Read
  • Monday

    Hitmix Breakfast

    6:00 am 10:00 am
    Join Doug Wood every weekday from 6am for Hitmix Breakfast.
    Read
  • Monday

    Daytime

    10:00 am 2:00 pm

    Ian Maddock takes you through your work day with all the hits!

    Read
  • Monday

    Drive Time

    2:00 pm 6:00 pm
    Robbie Benson drives you home with great music and the very latest traffic and travel updates!
    Read
  • Monday

    The Early Evening Show

    6:00 pm 8:00 pm
    Join Garry Bossons for the popular Beat The Mix quiz and the very best music!
    Read
  • Monday

    The 80's Rewind

    8:00 pm 10:00 pm
    Join Gary Titley for 2 hours of the best classic 80's tracks!
    Read
  • Monday

    The Love Connection

    10:00 pm 12:00 am
    2 hours of the greatest love songs!
    Read

Tuesday

  • Tuesday

    The Music Jam

    12:00 am 6:00 am
    The best music through the night!
    Read
  • Tuesday

    Hitmix Breakfast

    6:00 am 10:00 am
    Join Doug Wood every weekday from 6am for Hitmix Breakfast.
    Read
  • Tuesday

    Daytime

    10:00 am 2:00 pm

    Ian Maddock takes you through your work day with all the hits!

    Read
  • Tuesday

    Drive Time

    2:00 pm 6:00 pm
    Robbie Benson drives you home with great music and the very latest traffic and travel updates!
    Read
  • Tuesday

    The Early Evening Show

    6:00 pm 8:00 pm
    Join Garry Bossons for the popular Beat The Mix quiz and the very best music!
    Read
  • Tuesday

    Roll Back The Years

    8:00 pm 10:00 pm
    If you're a devotee of underplayed, lesser known Pop, Reggae or Soul tunes from the late 50's, the entire 60's to the early 70's then join Dave Evison [...]
    Read
  • Tuesday

    The Love Connection

    10:00 pm 12:00 am
    2 hours of the greatest love songs!
    Read

Wednesday

  • Wednesday

    The Music Jam

    12:00 am 6:00 am
    The best music through the night!
    Read
  • Wednesday

    Hitmix Breakfast

    6:00 am 10:00 am
    Join Doug Wood every weekday from 6am for Hitmix Breakfast.
    Read
  • Wednesday

    Daytime

    10:00 am 2:00 pm

    Ian Maddock takes you through your work day with all the hits!

    Read
  • Wednesday

    Drive Time

    2:00 pm 6:00 pm
    Robbie Benson drives you home with great music and the very latest traffic and travel updates!
    Read
  • Wednesday

    The Early Evening Show

    6:00 pm 8:00 pm
    Join Garry Bossons for the popular Beat The Mix quiz and the very best music!
    Read
  • Wednesday

    The Record Collection

    8:00 pm 10:00 pm
    Daryl Paul delves into the biggest Record Collection around!
    Read
  • Wednesday

    The Love Connection

    10:00 pm 12:00 am
    2 hours of the greatest love songs!
    Read

Thursday

  • Thursday

    The Music Jam

    12:00 am 6:00 am
    The best music through the night!
    Read
  • Thursday

    Hitmix Breakfast

    6:00 am 10:00 am
    Join Doug Wood every weekday from 6am for Hitmix Breakfast.
    Read
  • Thursday

    Daytime

    10:00 am 2:00 pm

    Ian Maddock takes you through your work day with all the hits!

    Read
  • Thursday

    Drive Time

    2:00 pm 6:00 pm
    Robbie Benson drives you home with great music and the very latest traffic and travel updates!
    Read
  • Thursday

    The Early Evening Show

    6:00 pm 8:00 pm
    Join Garry Bossons for the popular Beat The Mix quiz and the very best music!
    Read
  • Thursday

    Throwback Thursday

    8:00 pm 10:00 pm
    Join Steve Ball for the best 90's dance anthems!
    Read
  • Thursday

    The Love Connection

    10:00 pm 12:00 am
    2 hours of the greatest love songs!
    Read

Friday

  • Friday

    The Music Jam

    12:00 am 6:00 am
    The best music through the night!
    Read
  • Friday

    Hitmix Breakfast

    6:00 am 10:00 am
    Join Doug Wood every weekday from 6am for Hitmix Breakfast.
    Read
  • Friday

    Daytime

    10:00 am 2:00 pm

    Ian Maddock takes you through your work day with all the hits!

    Read
  • Friday

    Drive Time

    2:00 pm 6:00 pm
    Robbie Benson drives you home with great music and the very latest traffic and travel updates!
    Read
  • Friday

    The Early Evening Show

    6:00 pm 8:00 pm
    Join Chris Palin for 'The Teatime Teaser' plus the very best music! Plus your chance to win a Papa John's Bundle Meal Deal!
    Read
  • Friday

    Dance Anthems

    8:00 pm 10:00 pm
    Chris Palin kick starts your weekend with non-stop anthems!
    Read
  • Friday

    The Love Connection

    10:00 pm 12:00 am
    2 hours of the greatest love songs!
    Read

Saturday

  • Saturday

    The Music Jam

    12:00 am 7:00 am
    The best music through the night!
    Read
  • Saturday

    Weekend Breakfast

    7:00 am 11:00 am
    Wakeup with Nigel Bould, a great start to your day!
    Read
  • Saturday

    The Weekend 50/50 Show

    11:00 am 2:00 pm
    Ian Maddock with great music and local information!
    Read
  • Saturday

    Hitmix Sport

    2:00 pm 6:00 pm
    Live updates on all the local and national sport with Tony Walley, Ian Corbishley, Dave Lee and Mike Stubbs! <a [...]
    Read
  • Saturday

    Saturday Night Floor Fillers

    6:00 pm 10:00 pm
    Scott Dutton brings you 4 hours of non stop Floor Fillers for your Saturday Night!
    Read
  • Saturday

    The Love Connection

    10:00 pm 12:00 am
    2 hours of the greatest love songs!
    Read

Sunday

  • Sunday

    The Music Jam

    12:00 am 7:00 am
    The best music through the night!
    Read
  • Sunday

    Weekend Breakfast

    7:00 am 10:00 am
    Wakeup with Nigel Bould, a great start to your day!
    Read
  • Sunday

    The Sunday Selection

    10:00 am 1:00 pm
    Join Robbie Benson for the Clever Cloggs Quiz, The Snippet, Can You Fill My Blank and 3 hours of great music!
    Read
  • Sunday

    The Sunday Jukebox

    1:00 pm 4:00 pm
    3 hours of just great music non stop!
    Read
  • Sunday

    Soul on Sunday

    4:00 pm 7:00 pm
    Gary Titley takes you back to your Youth Club days with Soul on Sunday!
    Read
  • Sunday

    Swinging 60's

    7:00 pm 9:00 pm
    2 hours of Non Stop Swinging 60's with Phil Bethel
    Read
  • Sunday

    Ultimate Request Show

    9:00 pm 10:00 pm
    Join John Williams for the Ultimate Request Show, play nothing but requests!
    Read
  • Sunday

    The Love Connection

    10:00 pm 12:00 am
    2 hours of the greatest love songs!
    Read

We use cookies to improve your online experience. By using our website you agree to our use of cookies in accordance with our cookie policy Read MoreI Agree